# SDR SWAA2014052828431

- Difficulty date: April 10, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 37,313 hours, 24,915 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5919571514
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD BUTE DOOR UPPER SURFACE OTBD SIDE CRACKED.  REPAIRED SKIN IAW EA.
